MathSciNet Relay Station
MathSciNet bibliographic data
MR693975 28D20 (54C70 54H20)
Krieger, Wolfgang On the subsystems of topological Markov chains. Ergodic Theory Dynam. Systems 2 (1982), no. 2, 195–202 (1983).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement